American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(73C02) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Thomas A. Ivey. Minimal curves of constant torsion. Proc. Amer. Math. Soc. 128 (2000) 2095-2103. MR 1694865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] X. Markenscoff and W. Ye. Nuclei of strain at three-dimensional bimaterial interfaces. Quart. Appl. Math. 56 (1998) 191-200. MR MR1604833.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] T. C. T. Ting. On extraordinary semisimple matrix ${\bf N}(v)$ for anisotropic elastic materials. Quart. Appl. Math. 55 (1997) 723-738. MR MR1486545.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Scott W. Hansen. A dynamical model for multilayered plates with independent shear deformations. Quart. Appl. Math. 55 (1997) 601-621. MR MR1486538.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Gary A. Hatfield. Conservation laws and canonical forms in the Stroh formalism of anisotropic elasticity. Quart. Appl. Math. 54 (1996) 739-758. MR MR1417237.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Mark T. Hanson and Igusti W. Puja. Love's circular patch problem revisited: closed form solutions for transverse isotropy and shear loading. Quart. Appl. Math. 54 (1996) 359-384. MR MR1388022.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Christian Constanda. Integral equations of the first kind in plane elasticity. Quart. Appl. Math. 53 (1995) 783-793. MR MR1359511.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Christian Constanda. The boundary integral equation method in plane elasticity . Proc. Amer. Math. Soc. 123 (1995) 3385-3396. MR 1301017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] T. C. T. Ting. On anisotropic elastic materials that possess three identical Stroh eigenvalues as do isotropic materials. Quart. Appl. Math. 52 (1994) 363-375. MR MR1276243.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Hou De Han and Xiao Nan Wu. The approximation of the exact boundary conditions at an artificial boundary for linear elastic equations and its applications . Math. Comp. 59 (1992) 21-37. MR 1134732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Richard S. Falk. Nonconforming finite element methods for the equations of linear elasticity . Math. Comp. 57 (1991) 529-550. MR 1094947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jeff E. Lewis. Layer potentials for elastostatics and hydrostatics in curvilinear polygonal domains . Trans. Amer. Math. Soc. 320 (1990) 53-76. MR 1005935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. N. Flavin, R. J. Knops and L. E. Payne. Decay estimates for the constrained elastic cylinder of variable cross section. Quart. Appl. Math. 47 (1989) 325-350. MR 998106.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] C. O. Horgan. Decay estimates for the biharmonic equation with applications to Saint-Venant principles in plane elasticity and Stokes flows. Quart. Appl. Math. 47 (1989) 147-157. MR 987903.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] H. Ramkissoon. On a planar exterior problem in linear elasticity. Quart. Appl. Math. 43 (1985) 135-141. MR 793521.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] R. W. Dickey. Stability of periodic solutions of the nonlinear string. Quart. Appl. Math. 38 (1980) 253-259. MR 580884.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia